Psych Central

Go Back   Forums at Psych Central > >



advertisement
Closed Thread
 
Thread Tools Display Modes
Old 02-22-2019, 08:39 PM   #901
ofthevalley
Legendary
ofthevalley has no updates.
 
Member Since: Feb 2015
Location: USA
Posts: 10,700 (SuperPoster!)
3 yr Member
426 hugs
given
PC PoohBah!
Default Re: Roll Call 143

I think I’m relatively lucky.
When I had my breaks I was already at a “diminished” capacity.
I had been suffering from debilitating depression for years already.
Not feeling was a blessing for me. Before meds I felt everything so deeply. I bled.
My cognition was already down from simply not using my brain as a stay at home mom. I was already not as quick as I once was.
The only thing meds have really done to me is obliterate my sex life. More of a concern for my husband than for me.
I confess...I’ve been off meds for about 3 months. Unfortunately the sex thing has not reversed or even improved at all.
On the positive side no one has noticed I’m off meds and I’ve not had any symptoms or dips in mood. I feel exactly the same.
ofthevalley is online now  
"Thanks for this!" says:
Hugs from:

advertisement
Old 02-22-2019, 08:40 PM   #902
Day Tripper
Grand Magnate
 
Day Tripper's Avatar
Day Tripper Hugs to all the ladies!
 
Member Since: Mar 2016
Location: Spain
Posts: 3,304 (SuperPoster!)
My Mood: Roll Call 143

3 yr Member
1,907 hugs
given
PC PoohBah!
Default Re: Roll Call 143

Quote:
Originally Posted by Sometimes psychotic View Post
I asked for Geodon but she felt it was more sedating and still had weight gain.
I asked my doctor for a med that wouldn't make me gain weight and he gave me a choice between abilify (generic wasn't available then) and Geodon. I didn't even flinch I happily told himm Geodon. $300 a month without insurance, but it can be 40 a month if you use goodrx, which is what I use. I lost all my weight becayse it's an appetite suppressant. But ever since Lithium I gained weight that I just can't shake.

Geodon didn't take away my sex drive, it didn't give me anhedonia, it didn't give me akathasia either. It's been amazing. It's the ONE drug that hasn't caused me any problems whatsoever.
Day Tripper is online now  
"Thanks for this!" says:
Old 02-22-2019, 08:43 PM   #903
Desoxyn
Creator of Stars
 
Desoxyn's Avatar
Desoxyn Invega controlled
 
Member Since: Aug 2016
Location: The Netherlands
Posts: 3,642 (SuperPoster!)
My Mood: Roll Call 143

2 yr Member
543 hugs
given
PC PoohBah!
Default Re: Roll Call 143

I want Latuda.. Disability will pay..

My cousin is on Latuda. It seems more like a schizoaffective med. Since I have unipolar depression, it could work..
Desoxyn is online now  
"Thanks for this!" says:
Old 02-22-2019, 09:08 PM   #904
Blue_Bird
Legendary
 
Blue_Bird's Avatar
Blue_Bird is going backwards in life
 
Member Since: Jun 2013
Location: Hogwarts
Posts: 15,888 (SuperPoster!)
My Mood: Roll Call 143

5 yr Member
4,740 hugs
given
PC PoohBah!
Default Re: Roll Call 143

I never had a weight problem in my life and never understood how people could gain weight due to meds but then I gained 100 lbs on Invega Sustenna. Lost the entire 100lbs after coming off it. It was a great med, probably saved my life. But due to developing signs of TD I had to get off it, my doctor wanted to try clozapine but I didn't want to be on any APs.
Blue_Bird is online now  
"Thanks for this!" says:
Old 02-22-2019, 09:11 PM   #905
Blue_Bird
Legendary
 
Blue_Bird's Avatar
Blue_Bird is going backwards in life
 
Member Since: Jun 2013
Location: Hogwarts
Posts: 15,888 (SuperPoster!)
My Mood: Roll Call 143

5 yr Member
4,740 hugs
given
PC PoohBah!
Default Re: Roll Call 143

The other med I gained on was Depakote. But after switching to Trileptal that weight came off too
Blue_Bird is online now  
"Thanks for this!" says:
Old 02-22-2019, 09:37 PM   #906
Blue_Bird
Legendary
 
Blue_Bird's Avatar
Blue_Bird is going backwards in life
 
Member Since: Jun 2013
Location: Hogwarts
Posts: 15,888 (SuperPoster!)
My Mood: Roll Call 143

5 yr Member
4,740 hugs
given
PC PoohBah!
Default Re: Roll Call 143

Going to stay up all night watching episodes of criminal minds
Blue_Bird is online now  
"Thanks for this!" says:
Old 02-22-2019, 11:53 PM   #907
falcon09
Grand Poohbah
 
falcon09's Avatar
falcon09 has no updates.
 
Member Since: Feb 2015
Location: Mississippi
Posts: 1,616
My Mood: Roll Call 143

3 yr Member
753 hugs
given
PC PoohBah!
Default Re: Roll Call 143

I want to stay up for some reason but im tired
falcon09 is offline  
Old 02-23-2019, 01:50 AM   #908
Desoxyn
Creator of Stars
 
Desoxyn's Avatar
Desoxyn Invega controlled
 
Member Since: Aug 2016
Location: The Netherlands
Posts: 3,642 (SuperPoster!)
My Mood: Roll Call 143

2 yr Member
543 hugs
given
PC PoohBah!
Default Re: Roll Call 143

The seroquel kicked in while I was writing something. I felt all of my emotions suddenly go numb.

I used to feel this with risperidone. But I don't notice it anymore because I'm used to it. Used to being blind from the magic.

Time to sleep...
Desoxyn is online now  
Old 02-23-2019, 08:55 AM   #909
Findingreason
Resident Queer Girl
Chat Moderator
Chat Leader
 
Findingreason's Avatar
Findingreason is hiding in the shadows.
 
Member Since: Dec 2016
Location: Finland
Posts: 3,014 (SuperPoster!)
My Mood: Roll Call 143

2 yr Member
4,549 hugs
given
PC PoohBah!
Default Re: Roll Call 143

Quote:
Originally Posted by Day Tripper View Post
Latuda is suppose to be pretty damn good with positive and negative symptoms, but I don't really know anything else besides that and that it's not generic yet. :-/

Does anyone else know anything about Latuda?

I've been on Latuda for a couple months now. I gotta say its quite possibly the best AP I have been on thus far. No side effects from what I can tell. And for the most part my voices and unusual beliefs have subsided. It's amazing what it is doing for me. And I've been motivated to keep up with my hygiene for the most part again. But maybe that's cause I am pushing hard to get surgery and want to prove I am well enough for it.



We're tapering me off Zyprexa and in 5 weeks I will be able to discontinue it. Good riddance to that horrible med.
Findingreason is offline  
"Thanks for this!" says:
Old 02-23-2019, 09:02 AM   #910
Findingreason
Resident Queer Girl
Chat Moderator
Chat Leader
 
Findingreason's Avatar
Findingreason is hiding in the shadows.
 
Member Since: Dec 2016
Location: Finland
Posts: 3,014 (SuperPoster!)
My Mood: Roll Call 143

2 yr Member
4,549 hugs
given
PC PoohBah!
Default Re: Roll Call 143

Quote:
Originally Posted by ofthevalley View Post
I think I’m relatively lucky.
When I had my breaks I was already at a “diminished” capacity.
I had been suffering from debilitating depression for years already.
Not feeling was a blessing for me. Before meds I felt everything so deeply. I bled.
My cognition was already down from simply not using my brain as a stay at home mom. I was already not as quick as I once was.
The only thing meds have really done to me is obliterate my sex life. More of a concern for my husband than for me.
I confess...I’ve been off meds for about 3 months. Unfortunately the sex thing has not reversed or even improved at all.
On the positive side no one has noticed I’m off meds and I’ve not had any symptoms or dips in mood. I feel exactly the same.

I hope you're able to stay out of psychosis with being off meds for 3 months...I know I want to go off meds at points but everyone here tells me not to and I know now I need them to stay out of psychosis. But then others do it and I'm like okay then...but yeah. I hope you'll be okay.
Findingreason is offline  
Hugs from:
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:24 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines